# SDR SWAA2020010840259

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 43,418 hours, 25,684 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8143924002
- Part serial: C94120070
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY------------------------------------------------CABIN ALTITUDE WARNING HORN AND LIGHT ILLUMINATED AT CRUISE AT FL400. CABIN ALTITUDE MAX 11,000. SELECTED MANUAL AND PRESSURE RETURNED TO NORMAL. / R&R CABIN PRESSURE CONTROL MODULE IAW AMM.
